# SDR TSAA9557213

- Difficulty date: December 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 461
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND RT WING, TOP SURFACE, HAS SURFACE CORROSION.  CLEANED AND TREATED PER SRM 51-10-6 AT FSS 461 PLUS 17 INCH AFT OF FRONT SPAR.  REPAIRED PER ECO 1722R5.  AIRCRAFT RETURNED TO SERVICE.  (X)
